# SDR FDEA201401300223

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,771 hours, 8,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L1 DOOR INOPERATIVE WITH EMERGENCY LIGHT SWITCH AT ON POSITION.  FOUND POWER WIRE TO LIGHT ASSY. PULLED OUT OF SPLICE, RESPLICED WIRE PER MM 20-30-03-2, LIGHT OPS CHECKED GOOD.
